| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 39 Number 2 Volume 39S Number 1 Volume 39 Number 3

previous article next article

Research articles

ScienceAsia 39S(2013): 57-66 |doi: 10.2306/scienceasia1513-1874.2013.39S.057


Exact solutions to some models of distributed-order time fractional diffusion equations via the Fox H functions


Alireza Ansaria,*, Mohammad Moradib

 
ABSTRACT:     In this article, three types of time-fractional diffusion equation of distributed order are introduced and some aspects of these equations are discussed. Using the appropriate joint integral transforms, fundamental solutions of these equations are obtained through the Fox H functions. The Mellin transform is an approach to change the fundamental solutions into the Fox H functions.

Download PDF

0 Download 29 View


a Department of Applied Mathematics, Faculty of Mathematical Sciences, Shahrekord University, P.O. Box 115, Shahrekord, Iran
b Department of Physics, Faculty of Sciences, Shahrekord University, P.O. Box 115, Shahrekord, Iran

* Corresponding author, E-mail: alireza_1038@yahoo.com

Received 7 Jan 2013, Accepted 5 Apr 2013